# SDR C2XA07SH022

- Difficulty date: April 15, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 16,456 hours, 12,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524796001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND CORROSION ON SHEAR CLIPS AT FRAMES 65 & 68.  MAINTENANCE REPAIRED SHEAR CLIPS AT FRAMES 65 & 68 IAW EC 5330-01458.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
